Path:  Home   >  Publication Information
 
Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids
     (Journal Article)
<Specific Information> <Reference List>
Type: Journal Article
National /International: International
Title: Nijenhuis forms on Lie-infinity algebras associated to Lie algebroids
Publication Date: 2018-02
Authors: - Mohammad Jawad Azimi
- Camille Laurent-Gengoux
- Joana Margarida Nunes da Costa
Journal Name: Communications in Algebra
Volume: 46
Number: 2
Pages: 494-515
Abstract: Introducing Nijenhuis forms on L∞-algebras gives a general frame to understand deformations of the latter. We give here a Nijenhuis interpretation of a deformation of an arbitrary Lie algebroid into an L∞-algebra. Then we show that Nijenhuis forms on L∞-algebras also give a short and ecient manner to understand Poisson-Nijenhuis structures and, more generally, the so-called exact Poisson quasi-Nijenhuis structures with background.
Download: Not available
 
     
© 2012 Centre for Mathematics, University of Coimbra, funded by

Science and Technology Foundation

Powered by: rdOnWeb v1.4 | technical support